# SDR SIMA20210724002

- Difficulty date: July 24, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 9,008 hours, 5,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN STICKS WHEN OPERATING FROM OUTSIDE.-C/A-CLEANED AND LUBED LATCHING MECHANISM BEHIND EXTERIORLATCH AS REQUIRED. OPS CHECK GOOD.
